# SDR AUS20030776

- Difficulty date: July 28, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Cessna 402C
- Engine: Cont TSIO520VB
- Propeller: Mcauly 3AF32C505
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 08113509
- Condition: Misrepaired
- Location: Wing Attach
- Part time: 14,707 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT FORWARD UPPER INBOARD WING ATTACHMENT FITTING HAD THREE BOLTS MISSING. INVESTIGATION FOUND THAT THE FITTING DOES NOT LINE UP WITH THE BOLT HOLES DUE TO MISALIGNMENT. FURTHER INVESTIGATION FOUND THAT THE HOLES AND THE ATTACHING CHANNELS HAVE BEEN DRILLED OUT BY APPROXIMATELY 0.381MM (0.015IN) TO TRY TO MAKE THE BOLTS FIT. LOOSE BOLTS ALSO FOUND ON RT ATTACHMENT FITTING. PERSONNEL/MAINTENANCE ERROR.
